# SDR 01FDEA00881

- Difficulty date: October 12, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104ZM1M2
- Part serial: 83
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OIL PRESS GAUGE IND 20 PSI PRECAUTIONARY SHUTDOWN.  REMOVED AND REPLACED NR 1 OIL PRESS TRANSMITTER PER MM 79-33-001-2.  OPS & LEAK CHECK GOOD.
